marijuana

Dangers of continually abusing marijuana

isotretinoin online no prescription search. . Mthandazo Ndlovu

MARIJUANA, most frequently used as a recreational drug, is one of the most commonly used substances by adolescents who have type 1 diabetes. Most people with diabetes who take marijuana assume that it is less harmful than heroin or cocaine, but the effects that marijuana has on mental processes can lead to serious problems such as:

Increased hunger (typically referred to as having the munchies) — this may result in overeating that, in turn, leads to high blood sugar levels (hyperglycemia).

Low blood sugar (hypoglycemia) if the intoxication of the drug causes an individual with diabetes to forget to eat.

Short-term memory problems, which may cause people to take their insulin injections or diabetes medications incorrectly or eat foods that negatively alter their blood sugar levels without realising it.

Concentration, cognition, as well as hand-eye co-ordination may be impaired by marijuana, resulting in forgotten or improper administration of diabetes medication.

Depressive symptoms and an altered state of mind may develop if marijuana is taken regularly and substance abuse develops.

Serious damage to different organs such as the kidneys and heart if marijuana is combined with alcohol.

Methamphetamines are very dangerous for people who have diabetes because this drug alters insulin activity and hormone production, which leads to the release of too much glucose (sugar) and results in high blood sugar levels.

Stimulants are substances that speed up processes in the body such as blood pressure and heart rate, but also have the ability to increase body temperature. Nicotine, caffeine, methamphetamine (for example speed or crystal meth), ecstasy (MDMA) and cocaine all have stimulant effects.

Individuals with diabetes who take stimulants often suffer from low blood sugar (hypoglycemia) because the body breaks down carbohydrates faster than usual. If this begins to happen, a source of carbohydrates such as a glass of juice or a few pieces of candy have to be quickly consumed to avoid the symptoms of hypoglycemia, such as shaking, dizziness and even fainting.

After a stimulant is taken, there frequently may also be a loss of appetite. This can be quite dangerous when it occurs, since an individual who has diabetes may begin to experience low blood sugar but not the usual cues to start eating.

Another short-term effect of stimulants is that they can make one feel as if they are able to engage in physical activity for prolonged periods without taking a break. This is particularly problematic for type 1 diabetics who forget to eat or become dehydrated as they may develop the aforementioned condition of ketoacidosis, which is a medical emergency.

Dizziness, nausea and vomiting may also develop shortly after taking stimulants such as ecstasy and this, in turn, influences the amount of food consumed and the resultant changes in blood sugar levels.

Stimulants, in general, cause various changes in the body that make it hard for blood sugar levels to be regulated properly. Moreover, the emotional and physical side effects can influence the way an individual with diabetes takes medication, putting them at further risk of suffering from fatal complications.

For more information and help contact 00263772399734 or email mthae4jesus@gmail.com